# SDR AALA201608159001

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 42,135 hours, 27,580 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED POSSIBLE STEERING ISSUE AS THEY TOOK THE RUNWAY.  CREW PULLED OFF OF THE RUNWAY AND MAINTENANCE ACCOMPLISHED INSPECTION. NO DAMAGE OR DEFAULTS WERE NOTED.
